Skip to Main content Skip to Navigation
Journal articles

THE REGULARITY AND EXPONENTIAL DECAY OF SOLUTION FOR A LINEAR WAVE EQUATION ASSOCIATED WITH TWO-POINT BOUNDARY CONDITIONS

Abstract : This paper is concerned with the existence and the regularity of global solutions to the linear wave equation associated with two-point type boundary conditions. We also investigate the decay properties of the global solutions to this problem by the construction of a suitable Lyapunov functional.
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00294600
Contributor : Alain Pham Ngoc Dinh <>
Submitted on : Tuesday, November 15, 2011 - 11:24:07 PM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM
Document(s) archivé(s) le : Thursday, February 16, 2012 - 2:41:21 AM

Files

TALN2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00294600, version 2
  • ARXIV : 0807.1510

Collections

Citation

Le Xuan Truong, Le Thi Phuong Ngoc, Alain Pham Ngoc Dinh, Nguyen Thanh Long. THE REGULARITY AND EXPONENTIAL DECAY OF SOLUTION FOR A LINEAR WAVE EQUATION ASSOCIATED WITH TWO-POINT BOUNDARY CONDITIONS. Nonlinear Analysis: Real World Applications, Elsevier, 2010, 12 (3), pp.1289-1303. ⟨hal-00294600v2⟩

Share

Metrics

Record views

266

Files downloads

305